논문KCI 등재
Solution and stability of an $n$-variable additive functional equation
3
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
In this paper, we investigate the general solution and the Hyers-Ulam stability of $n$-variable additive functional equation of the form $$\Im\left(\sum_{i=1}^{n}(-1)^{i+1}x_i\right)=\sum_{i=1}^{n}(-1)^{i+1}\Im (x_i),$$ where $n$ is a positive integer with $n \ge 2$, in Banach spaces by using the direct method.
Abstract
In this paper, we investigate the general solution and the Hyers-Ulam stability of $n$-variable additive functional equation of the form $$\Im\left(\sum_{i=1}^{n}(-1)^{i+1}x_i\right)=\sum_{i=1}^{n}(-1)^{i+1}\Im (x_i),$$ where $n$ is a positive integer with $n \ge 2$, in Banach spaces by using the direct method.
참고문헌 (16)
- J. Aczel, "Functional Equations in Several Variables" (1989), Cambridge University Press
- T. Aoki, "On the stability of the linear transformation in Banach spaces", J. Math. Soc. Japan, 2, pp.64~66 (1950)
- E. Baktash, "On the stability of cubic mappingsand quadratic mappings in random normed spaces", J. Inequal. Appl, 2008 (2008)
- I. Chang, "On the Hyers-Ulam-Rassias stability of a quadratic functional equations", Math. Inequal. Appl, 6, pp.87~95 (2003)
- P. W. Cholewa, "Remarks on the stability of functional equations", Aequationes Math, 27, pp.76~86 (1984)
- S. Czerwik, "On the stability of the quadratic mapping in normed spaces", Abh. Math. Sem. Univ. Hamburg, 62, pp.59~64 (1992)
- D. H. Hyers, "Stability of Functional Equations in Several Variables, vol. 34", Progress in Nonlinear Differential Equations and Their Applications (1998)
- M. Eshaghi Gordji, "Solution and stability of generalized mixed type cubic, quadratic and additive functional equation in quasi-Banach spaces", Nonlinear Anal, 71, pp.5629~5643 (2009)
- K. Jun, "The generalized Hyers-Ulam-Rassias stability of a cubic functional equation", J. Math. Anal. Appl, 274, pp.267~278 (2002)
- C. Park, "Hyers-Ulam-Rassias stability of homomorphisms in quasi-Banach alge-bras", Bull. Sci. Math, 132, pp.87~96 (2008)
- C. Park, "Generalized stability of C-ternary quadratic mappings", Abs. Appl. Anal, 2007 (2007)
- C. Park, "Homomorphisms and derivations in C-algebras", Abs. Appl. Anal, 2007 (2007)
- Th. M. Rassias, "On the stability of the linear mapping in Banach spaces", Proc. Am. Math. Soc, 72, pp.297~300 (1978)
- Th. M. Rassias, "On the stability of the functional equations in Banach spaces", J. Math. Anal. Appl, 251, pp.264~284 (2000)
- Th. M. Rassias, "Functional Equations, Inequalities and Application" (2003), Kluwer Acedamic Publishers
- S. M. Ulam, "Problems in Modern Mathematics" (1964), Wiley
관련 논문AI추천
ADDITIVE 𝜌-FUNCTIONAL EQUATIONS IN BANACH SPACES이성진, 전인환, Jeong Pil Seo한국수학교육학회 · 이론수학과 교직수학2015 · 제22권 제4호Stability of 𝑠-variable Additive and 𝑙-variable Quadratic Functional Equations이정례, Sandra Pinelas, Vediyappan Govindan한국수학교육학회 · 이론수학과 교직수학2022 · 제29권 제2호Solution and stability of a functional equation deriving from additive, quadratic and quartic in quasi-Banach spaces박춘길, Mohammad Golestani, Norouz Ghobadipour강원경기수학회 · 한국수학논문집2025 · 제33권 제4호GENERALIZED HYERS–ULAM STABILITY OF ADDITIVE FUNCTIONAL EQUATIONS김학만, 손은영한국수학교육학회 · 이론수학과 교직수학2009 · 제16권 제3호STABILITY OF AN ADDITIVE (ρ1, ρ2)-FUNCTIONAL INEQUALITY IN BANACH SPACES신동윤, 윤성식한국수학교육학회 · 이론수학과 교직수학2017 · 제24권 제1호ADDITIVE ρ-FUNCTIONAL EQUATIONS IN NON-ARCHIMEDEAN BANACH SPACEEon Hwa Shim, Siriluk Paokanta한국수학교육학회 · 이론수학과 교직수학2018 · 제25권 제3호
이 간행물의 다른 논문 (16건)
The zeroth-order general Randi\'{c} index of graphs with a given clique numberYanling Shao, Jianwei Du, Xiaoling Sunpp. 405-419Commutative single power cyclic hypergroups of order 4 and period 2M.R. KHERADMAND, B. Davvazpp. 421-438Second classical Zariski topology on second spectrum of lattice modulesNarayan Phadatare, Pradip Girase, Vandeo Borkarpp. 439-447Iterates of weighted Berezin transform under invariant measure in the unit ball이재성pp. 449-457Relative $L$-order of an entire functionAnirban Bandyopadhyay, Chinmay Ghosh, Soumen Mondalpp. 459-481
